MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number FX811B3B4AMABB
Medical Device Problem Codes Use of Device Problem (1670); Material Twisted/Bent (2981)
Health Effect - Clinical Code Fall (1848)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of post-market surveillance data and the investigation carried out at the manufacturer site revealed that the main factor which leads to the side rail breakage is related to an excessive force applied to the side rail.This is in line with the side rail condition (the side rail was bent) and the reported circumstances of the bed damage, the patient tried to leave the bed by climbing over raised side rails.The citadel plus instruction for use (ifu, 831.374 rev.14) includes below information: ¿side rails are not intended to restrain patients who make deliberate attempt to exit the bed.¿.¿to minimize risk of falls or injury, the bed should always be in lowest practical position when the patient is unattended.¿.¿caregiver should always aid patient in exiting the bed.Make sure a capable patient knows how to get out of bed safely (and, if necessary, how to release the side rails) in case of fire or other emergency.¿.To sum up, arjo device failed to meet its performance specification since the side rail was bent.The device was used by a patient when this malfunction occurred.This complaint was assessed as reportable due to allegation about patient¿s fall.No injury was sustained.
 
Event or Problem Description
Arjo became aware of an event involving a citadel plus bed frame.The customer reported that a 430-lb patient in a state of delirium attempted to exit the bed by climbing over the side rail, despite being unable to walk.The side rail broke, and the patient fell from the bed onto the floor.An arjo service technician inspected the bed and found that the right-hand foot-end side rail was bent but still attached to the frame.No injuries were reported.

Brand Name
CITADEL PLUS
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24647385
Report Number3007420694-2026-00038
Device Sequence Number18615635
Product Code FNL
UDI-Device Identifier05055982756532
UDI-Public(01)05055982756532(11)200623
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFX811B3B4AMABB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight195 KG